MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BACTEC¿ LYTIC/10 ANAEROBIC/F CULTURE VIALS; SYSTEM, BLOOD CULTURING

BECTON DICKINSON CARIBE LTD. BD BACTEC¿ LYTIC/10 ANAEROBIC/F CULTURE VIALS; SYSTEM, BLOOD CULTURING
Catalog Number 442265
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd bactec¿ lytic/10 anaerobic/f culture vials blood leaked from one bottle in the bactec fx instrument.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: catalog 442265.Batch no.4235049.Customer reported a damage bottle issue.Photo was received and damage to the cap seal was observed.Bd was unable to reproduce customer¿s experience with the bactec product.Satisfactory results were obtained from retention samples when visually inspected for damage bottles.Bactec media bottles were placed inside fx instrument station and the bottles could be seated in instrument stations.A complaint history review was conducted and only the current complaint was found relating to the incident lot number and the ¿as reported¿ defect code.Batch history record review was performed, and it was found that all inspections were within acceptance limits.Vacuum draw was performed with satisfactory results.Coa of glass bottle was reviewed, and product is in compliance with applicable regulatory requirements.Complaint is confirmed based on photo.No corrective actions were required.A cross functional team continually monitors all product complaints for trends and determines if any additional actions are necessary beyond the current investigation process.
 
Event or Problem Description

Brand Name
BD BACTEC¿ LYTIC/10 ANAEROBIC/F CULTURE VIALS
Common Device Name
SYSTEM, BLOOD CULTURING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20844406
Report Number2647876-2024-00171
Device Sequence Number7942226
Product Code MDB
UDI-Device Identifier00382904422653
UDI-Public(01)00382904422653(11)240822(17)250528(10)4235049
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K954925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/28/2025
Device Catalogue Number442265
Device Lot Number4235049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date04/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown